# SDR USAA2012100900001

- Difficulty date: October 4, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 27,883 hours, 21,616 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Part number: 3380795040
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO LOUD NOISE FROM LEFT SIDE OF AIRCRAFT AT APPROXIMATELY 110 KNOTS.  FOUND NR 1 ENGINE MID ACOUSTIC PANELS (3 EACH) DAMAGED AND SEVERAL OUTLET GUIDE VANES (OGV) DAMAGED.  REMOVED AND REPLACED 3 MID ACOUSTIC PANELS PER AMM 72-23-00-400-025 AND 9 OGV'S PER AMM 72-23-00-400-008.
